# SDR 2008UALA03045

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,453 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT BETWEEN BS 1420 AND 1440 AT STR 17R CORROSION.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED AND REPLACED WEB IAW SRM 53-60-13.
